# SDR 9JLA2021120123821

- Difficulty date: November 10, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N359V
- Make and model: Bombdr CL6002D15
- Aircraft serial: 5349
- Aircraft time: 10,508 hours, 5,885 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Selector Valve
- Part number: 601R751451
- Part serial: 0341
- Condition: Defective
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE FLIGHT CREW REPORTED THAT THEY DIVERTED BACK TO KICT AFTER THE ILLUMINATION OF A #3 HYDRAULIC OVERHEAT INDICATION. THE LANDING WAS UNEVENTFUL. THE MAINTENANCE VENDOR TROUBLESHOT AND DETERMINED THAT THE LANDING GEAR SELECTOR VALVE WAS DEFECTIVE. THE VALVE WAS REMOVED AND REPLACED WITH AN OVERHAULED UNIT. THE AIRCRAFT WAS RETURNED TO SERVICE.
